Self-Aerated Flows On Chutes and Spillways - Closure

Chanson, H (1994) Self-Aerated Flows On Chutes and Spillways - Closure. Journal of Hydraulic Engineering-Asce, 120 6: 779-782. doi:10.1061/(ASCE)0733-9429(1994)120:6(779)


Author Chanson, H
Title Self-Aerated Flows On Chutes and Spillways - Closure
Journal name Journal of Hydraulic Engineering-Asce   Check publisher's open access policy
ISSN 0733-9429
Publication date 1994-06-01
Sub-type Discussion - responses, round table/panel discussions, Q&A, reply
DOI 10.1061/(ASCE)0733-9429(1994)120:6(779)
Volume 120
Issue 6
Start page 779
End page 782
Total pages 4
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Discussion - responses, round table/panel discussions, Q&A, reply
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 09 Sep 2011, 12:10:55 EST by System User